# SDR DALA2015020100809

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Bs 1338 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE DOME SKIN INTERNAL PRODUCTION DOUBLER AT STA Y=1338 AND PROTECTION OF LONGERON 30.  REMOVE PRODUCTION DOUBLER. FABRICATE NEW DOUBLER. TREAT/ PAINT NEW DOUBLER. INSTALL NEW DOBLER IAW SRM 51-30-5, DWG 5910130, REV ET, 51-10-4, AND 51-10-3, PARA 21 AND 14.
